Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weight gain due to antibiotics post spinal surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi.
Doctor :   How can I help you?
User :   good afternoon doctor
Doctor :   Please proceed with your query.
User :   i m XXXXXXXX and had operated for spine L4/L5 level in 1996, later suffered from septicimia
Doctor :   Ok
User :   had to take lots on IV antibiotics very heavy
Doctor :   Ok
User :   this increased my weight during operation i was 62 kg later now i m 74 kg
Doctor :   Ok.
User :   i get terrible low back pains after heavy work
Doctor :   Do you have any other health problems?
User :   or even if i bend little
Doctor :   Are you following any physiotherapy exercises?
User :   no other problemsrecently i got everything checked up
Doctor :   Ok
User :   yes
Doctor :   Your age?
User :   bending legs, cycling in sleeping position
Doctor :   Ok
User :   my present age is 43
Doctor :   Ok
Doctor :   You should try for weight reduction and as you cant do heavy exercise
Doctor :   you should concentrate wholly on diet control.
User :   i have tried gym but than got admitted to hospital due to heavy exercise even if i brisk walk i start geting pain
User :   i do that too
Doctor :   You should avoid oily and spicy foods,
Doctor :   fatty foods, maida, sugar, rice and other refined products
User :   i dont eat oily as my hubby recently underwent bypass
Doctor :   You should avoid bananas, sapota, mangoesDoctor :   You should restrict non-veg foods
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor